Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

Setraline side effects

(1 Post)
teacher123 Fri 15-Mar-13 05:58:13

Hi, have been prescribed 50mg of setraline for PND and anxiety, started taking them a week ago and have felt awful on and off. Symptoms include diarrhoea, nausea, loss of appetite, terrible ear ache/jaw pain, general aches and pains, exhaustion and general feeling of crapness. Is this normal or do i have flu?! Will this get better?! Thanks smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now